# SDR CALA2020012600261

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 69,278 hours, 24,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A38162
- Condition: Dented
- Location: Sta 259 Str6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ELB LP 7681932 DENT ABOVE R-3 WINDOW STATION 259.5 STR 6R FOUND OUT OF LIMITS PER B737 SRM 53-00-01 AD1 PH4A TABLE 102 L=6IN W=3IN Y=.059IN W/Y=50 REF   STR 6R PER UNITED ECRA 5331-02583 ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL FIGHT CYC PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02583 PANNING TO CONTACT ENGINEERING AFTER 47,000 FIGHT CYC BUT BEFORE 48,000 FIGHT CYC FOR INSPECTION REQUIREMENT ADD EMP:V900455 ACCOMPLISHED INTERIM REPAIR AT FUSELAGE SKIN STA 259.5 AND INITIATE DIP TO ACP INSPECTION ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02583.  PLANNING TO CONTACT ENGINEERING..... AFTER 47,000 CYCLES BUT BEFORE 48,000 CYCLES FOR THE INSPECTION REQUIREMENTS. ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02583. PLANNING TO CONTACT ENGINEERING AFTER 47,000 CYCLES BUT BEFORE 48,000 CYCLES FOR THE INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT .
